# SDR DALA2025120808952

- Difficulty date: December 6, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N856NW
- Make and model: Airbus A330-223
- Aircraft serial: 0631
- Aircraft time: 86,956 hours, 11,185 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 151146
- Condition: Faulty
- Location: Zone 200
- Part time: 34,057 hours, 4,416 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3356 AFT RH BANK OF EMERGENCY LIGHTS INOP. CORRECTIVE ACTION: R/R EPSU (18WL) IAW A330 AMM 33-51-38 AND BATTERY IAW A330 AMM 33-51-38. LIGHTS OP CHECKS GOOD. (8121982)
